# SDR SWAA2019121839796

- Difficulty date: November 26, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2512
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE WEB CRACKED AT LEVEL ORSS. 272.          / R&R WEB IAW SRM AND DWG.
